# SDR AALA202002209007

- Difficulty date: February 19, 2020
- Submitted: February 20, 2020
- Operation: Air carrier
- Aircraft: N983AN
- Make and model: Boeing 737823
- Aircraft serial: 29570
- Aircraft time: 33,512 hours, 13,580 cycles
- Engine: Cfmint CFM567B243
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Fire
- Location: Nr 2
- Stage of operation: TX
- How discovered: O
- Nature of condition: A, P
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: AIRCRAFT TAXING BEHIND US REPORTED FLAMES COMING FROM TAIL PIPE ON NO.2 ENGINE, NO INDICATION  IN FLIGHT DECK. INSPECTED #2 ENGINE INLET AND EXHAUST IAW FIM 71-05-00 NO DAMAGE NOTED. FLIGHT CREW RAN ENGINE AT IDLE ALL CHECKS NORMAL; OK FOR SERVICE IAW FIM 71-05-00.
